# SDR COMA0160979

- Difficulty date: December 19, 2001
- Submitted: December 21, 2001
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- Aircraft time: 9,335 hours, 9,558 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5692.  ANTI-ICE DUCT WARNING MESSAGE DURING T/O.COULD NOT DUPLICATE.  GROUND RUNS AND OPERATION OF ANTI-ICE SYSTEM, FOUND NO FAULTS.
